# SDR C2XA03BT040

- Difficulty date: March 16, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 009
- Aircraft time: 12,740 hours, 10,125 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR  "BRK OUTBOARD FAIL" DURING ROLLOUT.  REMOVED AND REPLACED BRAKE CONTROL UNIT OPS CHECK IAW EMB145MM 32-41-02 GOOD.
